# SDR SIMA2018102918003

- Difficulty date: October 18, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,463 hours, 37,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER NR 4 EMERGENCY LIGHT STRIP INOP. C/A-REMOVED AND REPLACED NR 4 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
